MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537320
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable investigation finding of stent kinked.Block h11: an advanix pancreatic stent was returned for analysis; the delivery system was not.Visual examination of the returned stent found that it was kinked in the pigtail loop.No other problems were noted to the stent.Product analysis could did not confirmed the reported event of device guidewire stuck as the delivery system was not returned for analysis.The investigation concluded that the additional observed damage of stent kinked and the reported event were most likely a result of the physician technique used during the procedure.However, since the delivery system didn't return for analysis, it's not possible to determine if the stent kink affected the use of the guidewire or if the delivery system had any damage that could have cause the reported allegation.Therefore, cause not established is selected as the most probable root cause.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted to treat pancreatitis during a pancreatic duct stent placement procedure performed on (b)(6) 2025.During the procedure, the guidewire could not be inserted into the stent.Another advanix pancreatic was used to complete the procedure.There were no patient complications as a result of this event.Note: this event has been deemed an mdr reportable event based on the investigation results which revealed that the stent was kinked.Please see block h11 for full investigation details.

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22206249
Report Number3005099803-2025-02726
Device Sequence Number12453668
Product Code FGE
UDI-Device Identifier08714729856917
UDI-Public(01)08714729856917(17)250926(10)33712181
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2025
Device Model NumberM00537320
Device Catalogue NumberM00537320
Device Lot Number0033712181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown